教師資料查詢 | 類別: 期刊論文 | 教師: 蕭明福 SHAW MING FU (瀏覽個人網頁)

標題:(Non)optimality of the Friedman rule and optimal taxation in a growing economy with imperfect competition
學年94
學期2
出版(發表)日期2006/03/01
作品名稱(Non)optimality of the Friedman rule and optimal taxation in a growing economy with imperfect competition
作品名稱(其他語言)
著者蕭明福; Shaw, Ming-fu; Chang, Juin-jen; Lai, Ching-chong
單位淡江大學產業經濟學系
出版者Elsevier
著錄名稱、卷期、頁數Economics letters 90(3), pp.412-420
摘要This paper shows that if capital generates production externality, there exists a wedge between returns to money and to capital, driving the Friedman rule is not optimal. However, in the absence of capital externality, the Friedman rule may be valid even under imperfect competition.
關鍵字Optimal fiscal and monetary policy;Economic growth;Imperfect competition
語言英文
ISSN0165-1765
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別荷蘭
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!